# SDR DALA2022060603956

- Difficulty date: June 5, 2022
- Submitted: June 6, 2022
- Operation: Air carrier
- Aircraft: N805NW
- Make and model: Airbus A330-323
- Aircraft serial: 0552
- Aircraft time: 81,667 hours, 10,689 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Track
- Condition: Dirty
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3305 4L WONT ARM. CORRECTIVE ACTION: INSPECTED & FOUND DEBRIS IN DOOR TRACK. DEBRIS REMOVED & DOOR OPS CHECK PER A330-300 AMM 52-13. (8786262)
